NAMI - National Alliance on Mental Illness Home | About NAMI | Contact Us | En Espanol  | Donate  
Find
  Advanced Search  
 

Sign In
myNAMI
Communities
Register and Join
Donate
What's New
State & Local NAMIs
Advocate Magazine
NAMI Newsroom
NAMI Store
NAMIWALKS
National Convention
Special Needs Estate Planning
NAMI Travel

 All Discussion Groups

Print this page
Graphic Site
Log Out
 | Print this page | 
 | 
all_discussion_groups

Sharing Knowledge

Ask the Psychiatric Pharmacist #4
I have been taking my antidepressant medication for about 5 months now. I feel great. All of my symptoms seem to be gone. Is it OK for me to stop taking my medication?

Real Men. Real Depression.
New national campaign sends the message: Real men get depression, too.

NAMI Research Reports: Schizophrenia PORT Study



 | Print this page | 
 | 

Home  |  myNAMI  |  About NAMI  |  Contact Us  |  Jobs  |  SiteMap

Copyright © 1996 - 2011 NAMI. All Rights Reserved.